Kerodon

$\Newextarrow{\xRightarrow}{5,5}{0x21D2}$
$\Newextarrow{\xhookrightarrow}{10,10}{0x21AA}$

Bibliography entry MR0097057

author
Dold, Albrecht
title
Homology of symmetric products and other functors of complexes
year
1958
journal
Annals of Mathematics. Second Series
volume
68
pages
54–80
MathSciNet
MR0097057
DOI
doi:0097057

@article{MR0097057,
    AUTHOR = "Dold, Albrecht",
    TITLE = "Homology of symmetric products and other functors of complexes",
    JOURNAL = "Ann. of Math. (2)",
    FJOURNAL = "Annals of Mathematics. Second Series",
    VOLUME = "68",
    YEAR = "1958",
    PAGES = "54--80",
    ISSN = "0003-486X",
    MRCLASS = "55.00",
    MRNUMBER = "0097057",
    MRREVIEWER = "Sze-tsen Hu",
    DOI = "10.2307/1970043"
}

      

This item is referenced in 1 tag:

  • in Subsection 2.5.6: The Dold-Kan Correspondence